广义向量逆变分不等式的扰动Levitin-Polyak适定性  

Levitin-Polyak Well-posedness by Perturbations of Generalized Vector Inverse Variational Inequalities

在线阅读下载全文

作  者:彭明燕 夏福全[1] 

机构地区:[1]四川师范大学数学与软件科学学院,四川成都610066

出  处:《四川师范大学学报(自然科学版)》2015年第4期487-492,共6页Journal of Sichuan Normal University(Natural Science)

基  金:国家自然科学基金(10671135);教育部重点项目(212147)

摘  要:首先引入了广义向量逆变分不等式,并给出了广义向量逆变分不等式的α-近似序列和LevitinPolyak-α-近似序列的概念,以及相对应的适定性的概念.然后通过广义向量逆变分不等式的扰动LevitinPolyak-α-近似解集,给出了广义向量逆变分不等式的扰动Levitin-Polyak-α-适定性的度量性质.In this paper, we first introduce the concept of generalized vector inverse variational inequalities, then consider the Well-posedness and Levitin-Polyak Well-posedness by perturbations of generalized vector inverse variational inequalities. We introduce the approximating sequence and Well-posedness for generalized vector inverse variational inequalities. We also establish some metric characterizations of Levitin-Polyak Well-posedness by perturbations.

关 键 词:广义向量逆变分不等式 扰动Levitin-Polyak-α-适定性 近似解集 

分 类 号:O176.3[理学—数学] O178[理学—基础数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象